# SDR SWAA2022030100152

- Difficulty date: December 14, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY SILL; STRAP BELOW THRESHOLD WEB HAS CORROSION AT ATTACH FASTENER LOCATIONS; (MARKED) / CORROSION ON AFT CARGO LOWER DOOR SILL STRAP; BS 809; RBL 18.5; DETERMINED TO BE OUT OF LIMITS PER DWG 146A8120; SRM 53-60-15-0I-1 TABLE 4 ITEM #2 STRAP (0.100'); AND SRM 53-60-15-1A-1. ORIGINAL MATERIAL 0.100'; DEPTH OF CORROSION 0.018'; MATERIAL REMAINING 0.082; REMOVED AND REPLACED LOWER DOOR SILL STRAP P/N# 146A8128-1 PER SRM 51-40-02. SEE WIPS AND TASKS FOR INDIVIDUAL SIGNOFFS
